All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Jose Luis de la Cruz and Elizabeth Ortega
''Continuous Time Models of Interest Rate: Testing the Mexican Data (1998-2006)''
( 2007, Vol. 7 No.11 )
Distinct parametric models in continuous time for the interest rates are tested by means of a comparative analysis of the implied parametric and nonparametric densities. In this research the statistic developed by Ait-Sahalia (1996a) has been applied to the Mexican CETES (28 days) interest rate in the period 1998-2006. With this technique, the discrete approximation to the continuous model is unnecessary even when the data are discrete. The results allow to affirm that the models of interest rate shown in this paper are unable to describe the data of the Mexican CETES.
Manuscript Received : May 25 2007 Manuscript Accepted : Aug 02 2007

  This abstract has been downloaded 1740 times                The Full PDF of this paper has been downloaded 154632 times